MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number IS20-25/C65 SA
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.The secondary procedure performed on (b)(6) 2018 has been reported to the fda under mfr# 2031527-2018-00480.
 
Event or Problem Description
Primary procedure performed on (b)(6) 2009, by dr.(b)(6).A intuitrak bifurcated stent graft and a intuitrak infrarenal aortic extension.Secondary procedure was performed on (b)(6) 2018, by dr.(b)(6), to treat progression of left common iliac aneurysmal disease beyond original limb placement.An ovation ix extender was placed and two afx limb extensions were bridged in the right iliac, at the time of procedure there was minimal overlap noted between the extension in the right iliac.Follow-up computerized tomography scan performed on (b)(6) 2018, showed a endoleak 3a in the right limb extending through the common iliac aneurysm.Patient was reported to be asymptomatic, but the right common iliac artery aneurysm has enlarged to 5.9cm's.(b)(6) 2018, patient inr was high at 2.0.Tertiary was performed on (b)(6) 2018, by dr.(b)(6).A ovation extender and a ovation iliac limb were implanted.No additional event or patient information is available.
 
Additional Manufacturer Narrative
Based on the information received, clinical assessment confirmed the reported type iiia endoleak of the right common iliac artery.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was not reported.A definitive root cause was unable to be determined for the reported event; however, the off label iliac anatomy at the index procedure - right common iliac diameter of 49mm with thrombus in the landing zone likely contributed to this event.The devices remain implanted in the patient; therefore, device evaluation will not be completed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7572641
Report Number2031527-2018-00520
Device Sequence Number1529922
Product Code MIH
UDI-Device Identifier00818009011473
UDI-Public(01)00818009011473(17)210118
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/18/2021
Device Model NumberIS20-25/C65 SA
Device Lot Number1777214001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0009-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT (LN 1618783009); INTUITRAK BIF STENT GRAFT (LN W09-1582-029); INTUITRAK INFRARENAL AORTIC EXT (LN W07-1676); OVATION IX EXTENDER (LN FS071017-33); AFX LIMB STENT GRAFT (LN 1618783009); INTUITRAK BIF STENT GRAFT (LN W09-1582-029); INTUITRAK INFRARENAL AORTIC EXT (LN W07-1676); OVATION IX EXTENDER (LN FS071017-33)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR